Advances in Differential Equations

Limit behaviors of some boundary value problems with high and/or low valued parameters

Salima Hassani, Abderrahman Maghnouji, and Serge Nicaise

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The first aim of this paper is to give a general variational framework for bilinear forms depending on two parameters tending to zero and to infinity respectively, allowing us to analyze the three limit problems. Secondly, we give different illustrative applications for transmission problems involving some elasticity systems, diffusion problems, and Maxwell systems where one parameter tends to infinity and/or a part of the domain squeezes to a smooth surface. These limit procedures lead to new transmission problems, like a coupling between the Lamé system and the Stokes system.

Article information

Source
Adv. Differential Equations Volume 14, Number 9/10 (2009), 875-910.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355863333

Mathematical Reviews number (MathSciNet)
MR2548281

Zentralblatt MATH identifier
1182.35091

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Hassani, Salima; Nicaise, Serge; Maghnouji, Abderrahman. Limit behaviors of some boundary value problems with high and/or low valued parameters. Adv. Differential Equations 14 (2009), no. 9/10, 875--910. https://projecteuclid.org/euclid.ade/1355863333.


Export citation